Texas, 2007Flash Flooding and Hail in Texas, May 30 to 31, 2007
May 30 to 31, 2007 · NWS FWD · 42 events in 16 counties and zones
A convective system which moved through Oklahoma arrived in north Texas around daybreak on the 30th. Numerous reports of large hail and wind damage were recieved as well as flash flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $435,000
- Crop damage
- None recorded
- Events
- 42
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A convective system which moved through Oklahoma arrived in north Texas around daybreak on the 30th. Numerous reports of large hail and wind damage were recieved as well as flash flooding. Storms formed again on the 31st as a strong low level jet helped initiate storms along boundaries left from storms the day before.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at May 30, 5:15 AM CST, 20 minutes earlier.
Area forecast discussion, May 30, 5:15 AM CST, 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
615 AM CDT WED MAY 30 2007
.AVIATION...
A VERY COMPLEX AVIATION WEATHER SITUATION IS EXPECTED TODAY. THE
MAIN CHALLENGES THIS MORNING WILL BE IFR CEILINGS AND MVFR
VISIBILITIES AT ALL TAF SITES. TO COMPLICATE MATTERS...A COMPLEX OF
THUNDERSTORMS WILL CROSS THE RED RIVER AT 12Z AND APPROACH THE
METROPLEX TAF SITES BETWEEN 13 AND 14Z. THE LINE OF STORMS SHOULD
MOVE SOUTH ACROSS THE METROPLEX TAF SITES AND WEAKEN BY LATE
MORNING. THE PASSAGE OF THE THUNDERSTORM COMPLEX SHOULD TEMPORARILY
STABILIZE THE ATMOSPHERE. EXPECT ANOTHER CHANCE OF THUNDERSTORMS
LATER THIS AFTERNOON DUE TO NUMEROUS LINGERING OUTFLOW BOUNDARIES
AND STRONG INSTABILITY. STORMS THIS AFTERNOON SHOULD NOT HAVE AS
GREAT OF COVERAGE SO WILL NOT INCLUDE IN THE TAFS BEYOND 17Z. VFR
CEILINGS SHOULD RETURN THIS AFTERNOON AND CONTINUE THROUGH THE EVENING.
&&
.UPDATE...
615 AM...
QUICK UPDATE TO INCREASE FIRST PERIOD POPS AND REMOVE THE FOG
WORDING.
&&
.UPDATED...
435 AM
WESTERN OKLAHOMA MCS IS HOLDING TOGETHER LONGER THAN PREVIOUSLY
EXPECTED AND IS NOW EXPECTED TO MOVE INTO AND THROUGH OUR
NORTHWESTERN AND NORTH-CENTRAL CWA THIS MORNING...THEN THROUGH THE
EASTERN CWA THIS AFTERNOON. HAVE INCREASED POPS TO LIKELY FOR THE
NORTHWEST AND NORTH-CENTRAL...INCLUDING THE METROPLEX. NEW ZONES
COMING OUT. 75
.DISCUSSION...
341 AM.
WEAK MID/UPPER LEVEL TROUGH RESPONSIBLE FOR OUR WEATHER SINCE LATE
LAST WEEK IS SHIFTING EASTWARD AS DEEPENING TROUGH OVER THE
NORTHERN ROCKIES SLIDES INTO THE NORTHERN PLAINS AND LINGERS
SEVERAL DAYS BEFORE EJECTING OUT THROUGH THE GREAT LAKES.
PRESENTLY...OUR ATMOSPHERE REMAINS UNSTABLE AND IS PRIMED FOR
ANOTHER ROUND OF THUNDERSTORMS THIS AFTERNOON AND EVENING. SPC IS
INDICATING A POTENTIAL FOR SEVERE STORMS (HAIL AND WIND) OVER OUR
NORTHWEST COUNTIES WERE 0-6KM SHEAR IS 25-30 KNOTS AND MID LEVEL
LAPSE RATES ARE 7-8 DEGREES. AREA PW/S ARE RUNNING ABOVE ONE INCH
AND STEERING WINDS WILL BE WEAKENING...THUS VERY HEAVY
RAINFALL/FLASH FLOODING REMAINS A CONCERN THROUGHOUT NORTH TEXAS THE
NEXT FEW DAYS.
A FRONT WILL MOVE INTO OUR NORTHWEST BY TONIGHT AND STALL OUT...THEN
MOVE BACK NORTH THURSDAY AS A CENTRAL PLAINS MCS GEARS UP. A
SECOND FRONT WILL MOVE INTO NORTH TEXAS SATURDAY NIGHT WITH AN
ACTIVE PERIOD OF CONVECTION...SOME STRONG...SUNDAY AND MONDAY.
WITH THE MAIN LONG WAVE TROUGH LOCATED OVER THE MIDWEST THIS
WEEK...AN UPPER LEVEL RIDGE TO OUR WEST WILL AMPLIFY WITH RESULTANT
NORTHWEST FLOW ALOFT. MODELS HAVE BEEN HINTING AT A NORTHWEST FLOW
EVENT FOR SEVERAL DAYS...AND WE HAVE INCREASED POPS FOR DIURNAL
EVENTS SUNDAY AND MONDAY MORNINGS. THERE COULD BE A THIRD EVENT
TUESDAY MORNING...BUT WE WILL NOT COMMIT TO IT NOW.
TEMPERATURES WILL AVERAGE NEAR NORMAL THE NEXT SEVERAL DAYS WITH
MUCH OF NORTH TEXAS IN THE MID TO UPPER 80S. SOME LOWER 90S WILL
CREEP BACK INTO THE CWA THIS WEEKEND AND NEXT WEEK. ALSO...HEAT
INDICES WILL ALSO COME INTO PLAY THIS WEEKEND AND NEXT WEEK SINCE
DEWPOINTS WILL REMAIN ELEVATED. SOME SOUTHERN COUNTIES WILL SEE HEAT
INDICES OF 95+ DEGREES THE FIRST OF NEXT WEEK. 75
&&
.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX 85 68 87 72 88 / 30 20 20 10 10
WACO, TX 87 69 89 70 87 / 30 10 20 10 10
PARIS, TX 83 67 83 68 84 / 30 30 30 10 20
DENTON, TX 84 67 84 69 88 / 30 30 30 10 20
MCKINNEY, TX 84 67 85 69 86 / 30 30 30 10 20
DALLAS, TX 85 69 87 72 89 / 30 20 20 10 10
TERRELL, TX 84 69 87 69 86 / 30 20 20 10 10
CORSICANA, TX 85 69 87 70 87 / 30 10 20 10 10
TEMPLE, TX 89 68 87 69 88 / 20 10 20 10 10
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
79/75
Hazardous weather outlook, May 30, 3:50 AM CST, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
450 AM CDT WED MAY 30 2007
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
450 AM CDT WED MAY 30 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.
.DAY ONE...
A COMPLEX OF STORMS WILL CROSS THE RED RIVER THIS MORNING AND BRING
A SLIGHT RISK OF SEVERE THUNDERSTORMS TO LOCATIONS ALONG AND NORTH
OF INTERSTATE 20. LARGE HAIL...DAMAGING DOWNBURST WINDS...AND FLASH
FLOODING WILL BE THE PRIMARY HAZARDS.
SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF NORTH TEXAS
THIS AFTERNOON . FORECASTED INSTABILITIES AND LOW LEVEL CONVERGENCE
ALONG NUMEROUS LEFT OVER OUTFLOW BOUNDARIES WILL BE SUFFICIENT TO
PRODUCE SOME SEVERE THUNDERSTORMS...ESPECIALLY NORTH OF INTERSTATE
20 AND WEST OF INTERSTATE 35. LARGE HAIL...DAMAGING DOWNBURST
WINDS...AND FLASH FLOODING WILL BE THE PRIMARY HAZARDS.
THUNDERSTORM CHANCES WILL CONTINUE TONIGHT WHEN A COLD FRONT MOVES
INTO THE REGION. THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL
REMAIN...ESPECIALLY NORTH OF INTERSTATE 20. AGAIN...LARGE
HAIL...DOWNBURST WINDS AND FLASH FLOODING WILL BE THE PRIMARY
HAZARDS.
.DAYS TWO THROUGH SEVEN...
SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS MOST OF NORTH TEXAS
THROUGH MONDAY AS ENERGY FROM A SERIES OF UPPER LEVEL DISTURBANCES
EMBEDDED IN WEST TO NORTHWEST FLOW ALOFT INTERACTS WITH SUFFICIENT
MOISTURE. A FEW STORMS COULD BECOME SEVERE WITH ANY OF THESE
EVENTS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE NORTH OF INTERSTATE 20 BEFORE NOON.
LIMITED SPOTTER ACTIVATION IS POSSIBLE ACROSS ALL OF NORTH TEXAS
THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, May 30, 3:05 AM CST, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
405 AM CDT WED MAY 30 2007
TXZ091-300930-
MONTAGUE TX-
405 AM CDT WED MAY 30 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN MONTAGUE COUNTY
AT 405 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES NORTH OF NOCONA...ALONG THE RED
RIVER...MOVING NORTHEAST AT 20 MPH.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3396 9780 3379 9775 3386 9749 3419 9746
Special weather statement, May 30, 4:23 AM CST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
523 AM CDT WED MAY 30 2007
TXZ092-301100-
COOKE TX-
523 AM CDT WED MAY 30 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN COOKE COUNTY
AT 523 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF GAINESVILLE...MOVING
NORTHEAST AT 15 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
LAT...LON 3359 9721 3345 9720 3344 9697 3372 9696
Special weather statement, May 30, 4:47 AM CST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
547 AM CDT WED MAY 30 2007
TXZ093-301115-
GRAYSON TX-
547 AM CDT WED MAY 30 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL GRAYSON COUNTY
AT 547 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTH OF WHITESBORO...MOVING EAST AT 20
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE COLLINSVILLE...DORCHESTER...
HOWE...KNOLLWOOD...SHERMAN AND WHITESBORO.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 45 MPH CAN BE EXPECTED FROM THIS STORM.
LAT...LON 3368 9693 3353 9694 3347 9652 3375 9653
Special weather statement, May 30, 5:07 AM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
607 AM CDT WED MAY 30 2007
TXZ094-301130-
FANNIN TX-
607 AM CDT WED MAY 30 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN FANNIN COUNTY
AT 607 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF BONHAM...MOVING EAST AT 15
MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3373 9637 3358 9636 3361 9587 3391 9585
Event by event
16 thunderstorm wind, 12 hail, 12 flash flood, 2 lightning. Local standard time, as filed.
Thunderstorm Wind, Fannin
- When
- May 30, 5:35 AM CST
- Where
- Fannin County, Telephone
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Newspaper
- Coordinates
- 33.780, -96.020
A tree fell on a power pole, causing electrical outages in the northern part of the county.
Thunderstorm Wind, Cooke
- When
- May 30, 6:42 AM CST
- Where
- Cooke County, Gainesville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 33.630, -97.150
Tree limbs were blown down.
Hail, Grayson
- When
- May 30, 6:55 AM CST to 7:05 AM CST
- Where
- Grayson County, Van Alstyne
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 33.420, -96.580
Flash Flood, Cooke
- When
- May 30, 7:00 AM CST to 9:40 AM CST
- Where
- Cooke County, Gainesville
- Cause
- Heavy Rain
- Reported by
- Newspaper
- Coordinates
- 33.630, -97.150
Smith Street and other roads near Pecan Creek were submerged by several feet of water and barricaded. A few residents were asked to evacuate.
Thunderstorm Wind, Hunt
- When
- May 30, 7:00 AM CST
- Where
- Hunt County, Lake Tawakoni
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Newspaper
- Coordinates
- 32.880, -96.050
Large tree branches blown down.
Hail, Montague
- When
- May 30, 7:29 AM CST
- Where
- Montague County, 3 mi E of Forestburg
- Measured
- 1.5 in hail
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 33.530, -97.518
Thunderstorm Wind, Fannin
- When
- May 30, 7:30 AM CST
- Where
- Fannin County, Bonham
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 33.580, -96.180
A few trees and numerous large tree limbs downed.
Flash Flood, Fannin
- When
- May 30, 7:41 AM CST to 9:10 AM CST
- Where
- Fannin County, Bonham
- Cause
- Heavy Rain
- Reported by
- Amateur Radio
- Coordinates
- 33.580, -96.180
Several streets were flooded in town.
Thunderstorm Wind, Fannin
- When
- May 30, 7:55 AM CST
- Where
- Fannin County, Bailey
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 33.430, -96.170
A tree was blown down across a road.
Thunderstorm Wind, Denton
- When
- May 30, 8:00 AM CST
- Where
- Denton County, Pilot Pt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Newspaper
- Coordinates
- 33.400, -96.970
A large tree was blown over, crushing a storage shed. At another residence, a tree fell over, sending one of its large limbs careening through the roof and into the living room. At least one house suffered water damage.
Thunderstorm Wind, Hunt
- When
- May 30, 8:00 AM CST
- Where
- Hunt County, Lake Tawakoni
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Newspaper
- Coordinates
- 32.880, -96.050
Flash Flood, Denton
- When
- May 30, 8:10 AM CST to 11:00 AM CST
- Where
- Denton County, Denton
- Cause
- Heavy Rain
- Property damage
- $25,000
- Reported by
- Newspaper
- Coordinates
- 33.220, -97.150
A woman and four children had to be rescued when their SUV stalled in high water on Foundation Street near Highway 377. The water was halfway up the sides of the vehicle. Old Stony Road near the Wise County line was closed after parts of it washed out.
Thunderstorm Wind, Hunt
- When
- May 30, 8:20 AM CST
- Where
- Hunt County, Wolfe City
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 33.370, -96.080
Flash Flood, Hunt
- When
- May 30, 8:20 AM CST to 10:30 AM CST
- Where
- Hunt County, Wolfe City to Cash
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 33.370, -96.080
Major street flooding was reported in Wolfe City, and a high water rescue was required in Cash.
Hail, Denton
- When
- May 30, 8:22 AM CST
- Where
- Denton County, Corinth
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.150, -97.070
Flash Flood, Collin
- When
- May 30, 8:30 AM CST to 10:30 AM CST
- Where
- Collin County, McKinney
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Newspaper
- Coordinates
- 33.200, -96.620
The U.S. Highway 75 frontage road underpass was flooded just north of Weston Road. Several other intersections were closed throughout the day, including Howell and College Streets, Church Street and McDonald Avenue, CR 123 and Lake Forest Drive, and portions of Hardin and Woodlawn Roads. At least one home sustained water damage.
Flash Flood, Grayson
- When
- May 30, 8:35 AM CST to 10:15 AM CST
- Where
- Grayson County, Van Alstyne to Whiteright
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 33.420, -96.580
Water over six inches was flowing over the roads in Whitewright, and at least two roads had to be closed. In Van Alstyne, county roads and yards were underwater. A trailer was also flooded.
Hail, Collin
- When
- May 30, 8:45 AM CST
- Where
- Collin County, McKinney
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.200, -96.620
Occurred near the intersection of FM 2478 and FM 720.
Thunderstorm Wind, Collin
- When
- May 30, 8:47 AM CST
- Where
- Collin County, 2 mi SW of Plano
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 33.000, -96.744
Roof damage reported at Dallas North Tollway and Park.
Thunderstorm Wind, Denton
- When
- May 30, 9:00 AM CST to 9:10 AM CST
- Where
- Denton County, 4 mi SW of Denton to Little Elm
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 33.179, -97.199
Trees were downed and had to be removed at Dallas North Tollway and Highway 121, and also at Dead Man's Curve and Garza Lane in Little Elm.
Lightning, Denton
- When
- May 30, 9:00 AM CST to 10:00 AM CST
- Where
- Denton County, Argyle to Denton
- Property damage
- $215,000
- Reported by
- Newspaper
- Coordinates
- 33.120, -97.180
In Argyle, lightning struck a house in the 800 block of FM 407. Estimated damages were $200,000. Lightning also struck a hot-water heater at Greenway Patio Homes in Denton. Lightning started two small fires in Corinth and Shady Shores.
Thunderstorm Wind, Dallas
- When
- May 30, 9:04 AM CST to 9:14 AM CST
- Where
- Dallas County, Addison
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $18,000
- Reported by
- Broadcast Media
- Coordinates
- 32.950, -96.820
Minor roof damage was reported to several buildings in town and at the Addison Airport.
Hail, Collin
- When
- May 30, 9:05 AM CST
- Where
- Collin County, 1 mi W of Murphy
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.020, -96.637
Occurred on East Renner Road.
Hail, Rockwall
- When
- May 30, 9:09 AM CST
- Where
- Rockwall County, Royse City
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 32.980, -96.330
Hail, Denton
- When
- May 30, 9:10 AM CST
- Where
- Denton County, 5 mi NE of Lewisville
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.121, -96.939
Thunderstorm Wind, Johnson
- When
- May 30, 9:19 AM CST
- Where
- Johnson County, Burleson
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 32.530, -97.320
Reported by storm spotters.
Lightning, Collin
- When
- May 30, 9:20 AM CST
- Where
- Collin County, Anna
- Property damage
- $50,000
- Reported by
- Newspaper
- Coordinates
- 33.350, -96.570
A home on Glenwood Drive was struck by lightning. The fire did significant damage to the attic and roof of the home.
Flash Flood, Tarrant
- When
- May 30, 9:30 AM CST to 11:30 AM CST
- Where
- Tarrant County, 0.58 mi E of Ft Worth
- Cause
- Heavy Rain
- Reported by
- Mesonet
- Coordinates
- 32.750, -97.340
Flooding reported near Highway 121 and 360.
Flash Flood, Tarrant
- When
- May 30, 9:30 AM CST to 11:30 AM CST
- Where
- Tarrant County, Ft Worth
- Cause
- Heavy Rain
- Reported by
- Mesonet
- Coordinates
- 32.750, -97.350
Flooding was reported on Trinity Boulevard in west Fort Worth.
Flash Flood, Dallas
- When
- May 30, 9:46 AM CST to 10:30 AM CST
- Where
- Dallas County, 3 mi NW of Dallas Love Fld
- Cause
- Heavy Rain
- Property damage
- $3,000
- Reported by
- Broadcast Media
- Coordinates
- 32.881, -96.886
Service roads along Loop 12 in northwest Dallas were flooded.
Thunderstorm Wind, Rains
- When
- May 30, 10:02 AM CST
- Where
- Rains County, 4 mi S of Emory
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 32.812, -95.750
Tree limbs down south of Emory.
Hail, Eastland
- When
- May 30, 7:58 PM CST
- Where
- Eastland County, 9 mi NW of Cisco
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.472, -99.079
Hail, Hood
- When
- May 31, 12:15 AM CST
- Where
- Hood County, Cresson
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.530, -97.630
Flash Flood, Hood
- When
- May 31, 12:15 AM CST to 3:15 AM CST
- Where
- Hood County, 10 mi NE of Granbury
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 32.552, -97.679
Hail, Mills
- When
- May 31, 2:31 AM CST
- Where
- Mills County, Star
- Measured
- 0.88 in hail
- Reported by
- Law Enforcement
- Coordinates
- 31.470, -98.320
Hail, Mills
- When
- May 31, 3:11 AM CST
- Where
- Mills County, Star
- Measured
- 0.88 in hail
- Reported by
- Law Enforcement
- Coordinates
- 31.470, -98.320
Nickel hail covered the ground on Highway 84.
Hail, Mills
- When
- May 31, 3:15 AM CST
- Where
- Mills County, 1.5 mi W of Star
- Measured
- 1.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 31.470, -98.345
Thunderstorm Wind, Mills
- When
- May 31, 3:15 AM CST
- Where
- Mills County, 1.5 mi W of Star
- Measured
- 61 kt (70 mph) measured gust
- Reported by
- Law Enforcement
- Coordinates
- 31.470, -98.345
Thunderstorm Wind, Mills
- When
- May 31, 3:15 AM CST
- Where
- Mills County, Star
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Law Enforcement
- Coordinates
- 31.470, -98.320
Several trees and large branches downed. A large oak tree fell on a house, damaging the roof.
Thunderstorm Wind, Lampasas
- When
- May 31, 3:40 AM CST
- Where
- Lampasas County, Lometa
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Law Enforcement
- Coordinates
- 31.230, -98.380
Flash Flood, Mills
- When
- May 31, 3:44 AM CST to 5:40 AM CST
- Where
- Mills County, Star
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 31.470, -98.320
Several small creeks out of their banks.
Flash Flood, Lampasas
- When
- May 31, 4:00 AM CST to 5:30 AM CST
- Where
- Lampasas County, Lometa
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 31.230, -98.380
Four feet of water was over the intersection of FM 581 and CR 2600.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding in Nebraska, May 30 to 31, 2007$500,000 · 4 events
- Flash Flood and Hail in Oklahoma, May 30, 2007$233,000 · 1.75 in hail · 14 events
- Lightning Strike in Louisiana, May 30, 2007$80,000 · 1 event
- Damaging Winds in Texas, May 30, 2007$40,000 · 55 kt wind · 7 events
- Tornadoes and Damaging Winds in North Dakota, May 30, 2007EF1 · 4 events
- Damaging Wind in Ohio, May 30, 2007$30,000 · 50 kt wind · 1 event
- Damaging Winds in Arkansas, May 30, 2007$22,000 · 54 kt wind · 2 events
- Damaging Wind in Louisiana, May 30, 2007$20,000 · 50 kt wind · 1 event
- Hail in Texas, May 30 to 31, 2007$13,000 · 1.75 in hail · 5 events
- Hail and Damaging Winds in Michigan, May 30, 2007$12,000 · 1 in hail · 4 events
- Flash Flood and Damaging Winds in Louisiana, May 30, 2007$7,000 · 52 kt wind · 4 events
- Hail in Virginia, May 30, 20071 in hail · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 34836, 37440, 33044, 34696, 34832, 33045, 33052, 33062, 33060, 34690, 34833, 34691, 33053, 33069, 33046, 34693, 34835, 33047, 33055, 33058, 34692, 37438, 33048, 33049, 33050, 37442, 34694, 33065, 33071, 37441, 37443, 33051, 33072, 33075, 33076, 33073, 33074, 33077, 33078, 33079, and more.